# SDR ABXA202512264355

- Difficulty date: December 24, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 59,013 hours, 25,764 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Generator
- Part number: 6229436101
- Part serial: 3660
- Condition: Defective
- Location: Left
- Part time: 75,315 hours, 44,433 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, LEFT S/G FAILED AFTER ENGINE START. RAN QRH. ALSO OCURRED FROM GROUND POWER TO APU.  AIRCRAFT RETURNED TO BLOCKS. (BTB).  DEFERRED LT S/G IAW MEL 34-22-5.  REMOVED AND REPLACED LT SYMBOL GENERATOR.  OPS CHECK GOOD IAW B767 AMM 34-22-01. DI CLEARED.  A/C REMAINS ETOPS 180.  AIRCRAFT RETURNED TO SERVICE.
